3 doctors weighed in:
Can any of the usual antibiotics cause black stools?
3 doctors weighed in

Dr. Martin Raff
Internal Medicine - Infectious Disease
2 doctors agree
In brief: Not aware
Black stools may result by ingestion of materials which contain high iron content.
You should, however, make sure that nothing else is going on. Any dr. Can check your stool to make sure that there is no blood present. Also, why are you taking antibiotics? Some can result in changes to the GI tract which are dangerous (i.e., clostridium difficile colitis, and others).

In brief: Not aware
Black stools may result by ingestion of materials which contain high iron content.
You should, however, make sure that nothing else is going on. Any dr. Can check your stool to make sure that there is no blood present. Also, why are you taking antibiotics? Some can result in changes to the GI tract which are dangerous (i.e., clostridium difficile colitis, and others).
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors